Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 252, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2014, 5:38 PM CDT for 5 counties in Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 14, 2014, 6:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN
The radar
The Ft Campbell radar (KHPX), 161 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS54 KMEG 142238
SVRMEG
TNC023-039-071-077-109-142330-
/O.NEW.KMEG.SV.W.0252.140714T2238Z-140714T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
EASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 630 PM CDT
* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACKS
CREEK...OR 7 MILES EAST OF HENDERSON...AND MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...HENDERSON...SAVANNAH AND SELMER.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8798 3538 8802 3535 8800 3531 8801
3529 8798 3515 8798 3512 8875 3568 8859
3573 8802 3568 8801 3561 8803 3553 8797
3549 8797 3545 8804 3543 8803 3541 8797
TIME...MOT...LOC 2238Z 261DEG 22KT 3543 8851
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:54 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 14, 3:54 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT MON JUL 14 2014
.DISCUSSION...
A VERY ACTIVE AND UNUSUAL WEATHER PATTERN FOR THE MIDDLE OF JULY IS
FORECAST THIS WEEK INTO THE WEEKEND. FORTUNATELY...THE MODELS ARE IN
GOOD AGREEMENT AND THE FORECAST SEEMS STRAIGHT FORWARD.
A STRONG CLOSED UPPER LEVEL LOW WILL MOVE INTO THE GREAT LAKES
TONIGHT WITH A LARGE UNSEASONABLY DEEP TROUGH EXTENDING INTO THE
MIDSOUTH. AS ASSOCIATED STRONG COLD FRONT WAS MOVING INTO SOUTHEAST
MO THIS AFTERNOON AND WILL MOVE THROUGH THE MIDSOUTH TONIGHT AND
TUESDAY MORNING. THUNDERSTORMS WERE FIRING ALONG A PRE-FRONTAL
TROUGH ACROSS NORTH CENTRAL AR WHILE OTHER THUNDERSTORMS WERE ALONG
A CONVECTIVE OUTFLOW BOUNDARY IN NORTHWEST TN. HOT...VERY MOIST AND
UNSTABLE AIR WAS PUSHING INTO THE MIDSOUTH SOUTH OF THESE
THUNDERSTORMS. MIXED LAYER CAPES WERE ABOVE 4000 J/KG IN PORTIONS OF
NORTHEAST AR AND ARE FORECAST TO REACH 5000 J/KG ACROSS PORTIONS OF
THE MIDSOUTH. LIFTED INDICES ARE FORECAST TO DECREASE TO BETWEEN
MINUS 8 AND MINUS 10. THUNDERSTORMS ARE EXPECTED TO TRAIN ACROSS
PORTIONS OF THE MIDSOUTH WITH HEAVY RAINFALL. PRECIPITABLE WATER
VALUES ARE FORECAST TO CLIMB CLOSE TO 2.5 INCHES IN SOME LOCATIONS.
SURFACE DEW POINTS ARE IN THE LOWER AND MIDDLE 70S. ISSUED A FLASH
FLOOD WATCH FOR MOST OF THE MIDSOUTH THROUGH TONIGHT WITH TIMING
VARYING NORTH TO SOUTH BASED ON THE EXPECTED MOVEMENT OF THE COLD
FRONT. AFTERNOON TEMPERATURES HAVE CLIMBED INTO THE LOWER AND MIDDLE
90S ALONG AND SOUTH OF INTERSTATE 40. HEAT INDEX READINGS HAVE
PEAKED AROUND 105 DEGREES IN A FEW LOCATIONS...THINK THIS WILL BE
SHORT LIVED SO WILL NOT ISSUE A HEAT ADVISORY ATTM BUT WILL ISSUE A
SHORT TERM FORECAST.
THE COLD FRONT WILL PUSH SOUTHEASTWARD OUT OF NORTH MS TUESDAY
MORNING TAKING THE RAIN WILL IT. MODELS CONTINUE TO BE A LITTLE
FASTER IN MOVING THE RAIN OUT OF THE AREA...SO ADJUSTED THE POPS
ACCORDINGLY. SOME INCREDIBLY NICE WEATHER WILL FOLLOW THE FRONT INTO
AT LEAST WEDNESDAY. MUCH DRIER AND COOLER AIR WILL FOLLOW THE FRONT.
HIGHS TUESDAY WILL RANGE FROM THE MIDDLE 70S TO MIDDLE 80S AND ON
WEDNESDAY WILL BE IN THE UPPER 70S AND LOWER 80S...WELL BELOW NORMAL
FOR THIS TIME OF THE YEAR...WITH LOW HUMIDITY. LOW TEMPERATURES
WEDNESDAY MORNING WILL DROP INTO THE 50S ACROSS A LARGE SWATH OF THE
AREA.
BY LATE WEDNESDAY NIGHT INTO THURSDAY...AN UNUSUAL OVERRUNNING
WEATHER PATTERN WILL SET UP ACROSS THE MIDSOUTH RESULTING IN MORE
RAIN. AN UPPER LEVEL TROUGH WILL DIG TO OUT WEST...THE MOVE INTO THE
MIDSOUTH. THE FRONT THAT PUSHED THROUGH HERE AS A COLD FRONT WILL
TRY TO EDGE BACK AS A WARM FRONT WITH A SURFACE LOW RIDING ALONG THE
FRONT. SHOWERS AND SCATTERED THUNDERSTORMS WILL BE ON THE INCREASE
INTO FRIDAY. THE UPPER LEVEL TROUGH WILL GRADUALLY MOVE TO OUR EAST
BY SATURDAY WITH DECREASING POPS OVER THE WEEKEND. BUT THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ENOUGH FOR A CONTINUED
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY. THE REGION WILL
BECOME BETTER ENTRENCHED IN A NORTHWEST FLOW ALOFT BY MONDAY WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS.
JCL
&&
.AVIATION...
18Z TAF CYCLE
TS NOW BUILDING IN BOOTHEEL. CURRENT THINKING IS THAT JBR, MEM,
MKL TO BE IN VCTS IN A COUPLE OF HOURS. TUP TO GET INTO
VCTS LATER THIS AFTERNOON. HAIL AND WINDSTORMS ARE THE MAIN
THREAT AROUND THESE EAST MOVING STORMS. WINDS TO VEER AT NORTHERN
APTS FIRST...THEN VEERING IN MEM AND MKL. CEILING TO DROP AS THE
FROM COMES IN. STORMS SHOULD BE OUT OF AREA TMR MORN.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR PHILLIPS.
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CRAIGHEAD-
CRITTENDEN-CROSS-MISSISSIPPI-POINSETT-ST. FRANCIS.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LEE AR.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-
LEE MS-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-
TISHOMINGO-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
DESOTO-MARSHALL-TATE-TIPPAH-TUNICA.
TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-
WEAKLEY.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR HARDEMAN-HARDIN-
MCNAIRY.
&&Hazardous weather outlook, Jul 14, 2:21 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 221 PM CDT MON JUL 14 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 221 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL APPROACH AND MOVE THROUGH THE AREA FROM THE NORTH. DAMAGING WINDS...LARGE HAIL... AND HEAVY RAINFALL WITH FLASH FLOODING ARE POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE MIDSOUTH THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT ACROSS THE MIDSOUTH. PLEASE RELAY ANY REPORTS OF DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JCL
In the hours before
Special weather statement, Jul 14, 5:03 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT MON JUL 14 2014
TNZ048>050-142230-
HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
503 PM CDT MON JUL 14 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...
SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF COVINGTON AT 504 PM CDT...
MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HAYWOOD...LAUDERDALE AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BROWNSVILLE AND COVINGTON...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES SUNK LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3540 8918 3540 8951 3539 8963 3565 8977
3566 8916
TIME...MOT...LOC 2204Z 265DEG 22KT 3551 8965Special weather statement, Jul 14, 5:05 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT MON JUL 14 2014
ARZ008-009-017-018-142245-
CLAY AR-GREENE AR-LAWRENCE AR-RANDOLPH AR-
505 PM CDT MON JUL 14 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER RAVENDEN SPRINGS AT 505 PM CDT...MOVING
EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
LOCATIONS NEAR CORNING AND POCAHONTAS...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3650 9141 3651 9122 3650 9058 3615 9059
3615 9128 3625 9132 3625 9127 3637 9128
3639 9132 3642 9132 3643 9136 3647 9137
3649 9142
TIME...MOT...LOC 2205Z 265DEG 22KT 3630 9119Local storm report, Jul 14, 5:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 SSE JONESBORO 35.80N 90.67W
07/14/2014 CRAIGHEAD AR PUBLIC
POLES DOWN ALONG HIGHWAY 63. NEAR EAST PARKER ROAD AND
ONE PLACE.
0405 PM TSTM WND DMG HENDERSON 35.44N 88.65W
07/14/2014 CHESTER TN PUBLIC
LARGE TREE LIMBS DOWNA AND SHINGLES LIFTED OFF ROOF.
&&
TLSJRLocal storm report, Jul 14, 5:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
523 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 W SHARON 36.23N 88.88W
07/14/2014 WEAKLEY TN TRAINED SPOTTER
LARGE LIMBS DOWN WITH WINDS ESTIMATED TO BE 60 MPH.
0233 PM TSTM WND DMG SHARON 36.23N 88.82W
07/14/2014 WEAKLEY TN TRAINED SPOTTER
2 LARGE TREES DOWN AND NUMEROUS SMALL TREES DOWN.ROOF AND
STRUCTURAL DAMAGE TO AT LEAST ONE HOME ON NORTH HWY AVE.
POWER LINES DOWN ACROSS THE COMMUNITY.
0240 PM TSTM WND DMG 1 N JACKSON 35.65N 88.83W
07/14/2014 MADISON TN PUBLIC
LARGE TREES DOWN ON POWER LINES ON OLD MEDINA RD.
0314 PM TSTM WND DMG CAMDEN 36.06N 88.10W
07/14/2014 BENTON TN TRAINED SPOTTER
TREES DOWN AT INTERSECTION OF WASHINGTON AND FRASYER
STREETS.
0341 PM TSTM WND DMG JACKSON 35.63N 88.83W
07/14/2014 MADISON TN FIRE DEPT/RESCUE
ON AIRWAYS BLVD POWER LINES DOWN.
0330 PM TSTM WND DMG CAMDEN 36.06N 88.10W
07/14/2014 BENTON TN EMERGENCY MNGR
TREES DOWN AND POWER LINES DOWN AROUND BEAVER DAM AREA
AND THE TOWN OF CAMDEN.
0508 PM TSTM WND GST W SOMERVILLE 35.24N 89.35W
07/14/2014 E67 MPH FAYETTE TN TRAINED SPOTTER
WIND GUSTING TO AROUND 67 MPH IN CENTRAL FAYETTE COUNTY.
0350 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/14/2014 CRAIGHEAD AR BROADCAST MEDIA
POWER AND LIGHT POLES DOWN ON HIGHWAY 63 AND PARKER ROAD
EAST OF CARAWAY ROAD IN JONESBORO.
&&
MRMSpecial weather statement, Jul 14, 5:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT MON JUL 14 2014
ARZ018-026-027-035-036-142315-
CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-GREENE AR-POINSETT AR-
527 PM CDT MON JUL 14 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF BAY AT 527 PM CDT...MOVING
EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...CRITTENDEN...CROSS...GREENE AND POINSETT
COUNTIES...INCLUDING LOCATIONS NEAR BAY...BROOKLAND...CARAWAY...
HARRISBURG...JONESBORO...LAKE CITY...LEPANTO...MARKED TREE...
MONETTE...PARKIN...TRUMANN...VILLAGE CREEK STATE PARK AND WYNNE...
SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3599 9070 3600 9029 3570 9028 3515 9056
3515 9098
TIME...MOT...LOC 2227Z 260DEG 22KT 3582 9056Special weather statement, Jul 14, 5:28 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
528 PM CDT MON JUL 14 2014
ARZ048-049-142300-
LEE AR-ST. FRANCIS AR-
528 PM CDT MON JUL 14 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF NEW SALEM AT 528 PM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...MARIANNA AND PALESTINE...SHOULD MONITOR THIS
STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3514 9105
3514 9059 3464 9075 3465 9106 3473 9106
3474 9111 3486 9111 3490 9113 3491 9116
3495 9116
TIME...MOT...LOC 2228Z 282DEG 25KT 3491 9101The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:06 PM CDT | Special Weather Statement | MEG | Lake | 39 min |
| Jul 14, 1:42 PM CDT | Special Weather Statement | MEG | Dyer | 33 min |
| Jul 14, 1:50 PM CDT | Special Weather Statement | MEG | Weakley | 40 min |
| Jul 14, 2:04 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 22 min |
| Jul 14, 2:12 PM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 13 hr |
| Jul 14, 2:15 PM CDT | Special Weather Statement | MEG | Crockett, Gibson | 30 min |
| Jul 14, 2:17 PM CDT | Special Weather Statement | MEG | Henry | 43 min |
| Jul 14, 2:25 PM CDT | Special Weather Statement | MEG | Dyer, Lauderdale | 35 min |
| Jul 14, 2:30 PM CDT | Special Weather Statement | MEG | Weakley | 30 min |
| Jul 14, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 1 more | 57 min |
| Jul 14, 2:39 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 51 min |
| Jul 14, 2:53 PM CDT | Special Weather Statement | MEG | Crockett, Gibson | 52 min |
| Jul 14, 3:00 PM CDT | Special Weather Statement | MEG | Fayette, Madison | 45 min |
| Jul 14, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Madison | 59 min |
| Jul 14, 3:38 PM CDT | Special Weather Statement | MEG | Chester, Decatur, Madison | 52 min |
| Jul 14, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 52 min |
| Jul 14, 4:19 PM CDT | Special Weather Statement | MEG | Shelby | 26 min |
| Jul 14, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 11 min |
| Jul 14, 4:29 PM CDT | Flash Flood Warning | MEG | Decatur | 2 hr |
| Jul 14, 4:29 PM CDT | Special Weather Statement | MEG | Hardeman, Madison | 31 min |
| Jul 14, 4:44 PM CDT | Special Weather Statement | MEG | Fayette, Shelby, Tipton | 46 min |
| Jul 14, 4:48 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Haywood, Henderson, Madison | 42 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 46 min |
| Jul 14, 5:03 PM CDT | Special Weather Statement | MEG | Haywood | 27 min |
| Jul 14, 5:12 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison and 1 more | 48 min |
| Jul 14, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 60 min |
| Jul 14, 5:40 PM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, Hardin, Haywood, Henderson and 3 more | 3 hr |
| Jul 14, 5:52 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Lauderdale and 4 more | 53 min |
| Jul 14, 6:14 PM CDT | Special Weather Statement | MEG | Shelby, Tipton | 31 min |
| Jul 14, 6:23 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 67 min |
| Jul 14, 6:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Jul 14, 6:38 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 4 more | 52 min |
| Jul 14, 6:43 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.